DYMADON Paracetamol For Babies 1 Month to 2 Years 60ml Strawberry

-

including tax, plus shipping

Add to Cart

Delivery Time 1 - 4 Business days

 

DYMADON Paracetamol for Babies provides gentle, effective temporary relief from pain and fever for your baby. 

Product Information

 

Dymadon for Babies provides gentle, effective temporary relief from pain and fever for your baby.

Each pack comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.

Available in orange or strawberry flavours, the paracetamol in Dymadon for Babies is gentle enough to use for a 1-month-old baby.

Dymadon for Babies is a great-tasting orange or strawberry flavoured, colour-free oral liquid suspension formulated for children.

 For the gentle temporary relief of pain and fever associated with:

  • Headache
  • Earache
  • Immunisation
  • Symptoms of cold and flu
  • Teething or Toothache 



Size or Dimensions

Created with Sketch.

100ml Liquid. Active ingredient:  The active ingredient is paracetamol 50mg (in each mL) 

Product Details

Created with Sketch.

Shake bottle before use.
You can mix Dymadon for Babies in water or fruit juice if necessary.
Recommended paracetamol for babies dosage based on 15mg of paracetamol per kg of body weight.
Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.
Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.

Special Instructions

Created with Sketch.

Do not use in children under 1 month.

Children: keep to the recommended dose.

Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.